# SDR AALA201706219012

- Difficulty date: May 23, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151000000
- Condition: Cracked
- Location: Frames 36-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE PASSENGER CABIN FLOOR PANEL 241HF, BETWEEN Y1292 AND Y1732,  FRAMES 36 AND 41.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00, AND IRM 9701 REVISION G.
